# SDR YV3R2021062200467

- Difficulty date: May 27, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HL
- Make and model: Robsin R22BETAII
- Aircraft serial: 4583
- Aircraft time: 1,794 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Sheave
- Part number: A4931
- Part serial: LOT142A
- Condition: Corroded
- Part time: 334 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER RETURNED LOWER SHEAVE P/N:; A493-1.    AFTER ENGINEERING EVALUATION, CORROSION WAS FOUND UNDER PLATING.
